# SDR VNAA2015111100005

- Difficulty date: November 11, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 28,104 hours, 28,166 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED FLAP FAIL AT 30 DEGREES ON FINAL APPROACH.  CREW DID A GO-AROUND, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FIM AND DETERMINED SYS OPERATED NORMALLY AND THAT CAUSE OF DISCREPANCY WAS OPERATOR ERROR.  MAINTENANCE PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE.
